# SDR AALA20141003005

- Difficulty date: October 1, 2014
- Submitted: October 10, 2014
- Operation: Air carrier
- Aircraft: N379AA
- Make and model: Boeing 767323
- Aircraft serial: 25448
- Aircraft time: 88,778 hours, 14,158 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD RT DOOR UPPER CORNER EMER LIGHT INOPERATIVE.  REPLACED BATTERY CHARGER.  OPERATIONS CHECKED NORMAL.
